Alert archive / Ohio / Special Weather Statements in 2014

Special Weather Statement, NWS Wilmington, OH

July 13, 2014Butler County, Ohio

NWS Wilmington, OH issued this special weather statement at Jul 13, 2014, 6:21 PM EDT for Butler County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 6:21 PM EDT (22:21 UTC)
Expired
Jul 13, 2014, 7:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH

County Butler County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WWUS81 KILN 132221
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN JUL 13 2014

OHZ061-070-071-132300-
BUTLER OH-MONTGOMERY OH-WARREN OH-
621 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 700 PM
EDT...

AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLLINSVILLE...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIDDLETOWN...
FRANKLIN...SPRINGBORO...MIAMISBURG AND WEST CARROLLTON.

ALSO...NEW MIAMI...SEVEN MILE...JACKSONBURG...TRENTON...SOUTH
MIDDLETOWN...POAST TOWN HEIGHTS...GERMANTOWN AND CARLISLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3948 8472 3957 8456 3957 8448 3961 8448
      3971 8429 3954 8412 3938 8456

$$
ASL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:57 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 13, 3:57 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT SUN JUL 13 2014

.SYNOPSIS...
THE FIRST OF TWO COLD FRONTS WILL SLOWLY CROSS OUR AREA TONIGHT.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THIS
FRONT. THE SECOND COLD FRONT WILL CROSS THE AREA MONDAY EVENING.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THE
SECOND FRONTAL PASSAGE...WITH AN UNSEASONABLY COOL AIRMASS
EXPECTED TO ENTER THE REGION BEHIND THIS FRONT.
&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CONVECTION IS DEVELOPING ALONG CONVERGENT BOUNDARIES AHEAD OF THE
FIRST OF TWO COLD FRONTS THIS AFTERNOON. AS PER THE SPC
MESOANALYSIS...M/L CAPES HAVE RISEN TO 1500-2500 J/KG ALONG AND
SOUTH OF THE INTERSTATE 70 CORRIDOR THIS AFTERNOON. 0-6 KM SHEAR
VALUES ARE AROUND 30 KT WITH MUCH OF THIS SHEAR IN THE LOWEST 3
KM. CONVECTION IS EXPECTED TO CONTINUE TO FIRE THROUGH THE
AFTERNOON WITH SOME OF THESE STORMS BECOMING ORGANIZED DURING THE
AFTERNOON AND EARLY EVENING. THE POTENTIAL FOR SEVERE WEATHER
WITH THESE STORMS REMAINS TO BE LARGE HAIL AND DAMAGING WINDS.
FREQUENT LIGHTNING HAS BEEN OBSERVED WITH THESE INITIAL CELLS AS
WELL AS HEAVY RAINFALL RATES.

THE FOCUS FOR CONVECTION WILL SHIFT SOUTHWARD INTO THE EVENING AS
THIS FIRST COLD FRONT SLOWLY SAGS SOUTHWARD ACROSS THE REGION.
THE SEVERE THREAT IS EXPECTED TO WANE AS THE SUN SETS AND
INSTABILITY DIMINISHES. HOWEVER...CONVECTION MAY CONTINUE WELL
INTO THE LATE EVENING AND OVERNIGHT SOUTH OF THE THE FRONTAL
BOUNDARY AS THE FRONTAL BOUNDARY BEGINS TO WASH OUT SOUTH IF THE
OHIO RIVER. THIS WILL CREATE THE POTENTIAL FOR TRAINING OF
CONVECTION ACROSS THESE ZONES WHICH COULD INCREASE THE CHANCES FOR
LOCALIZED FLOODING.
&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
ON MONDAY...CONVECTION MAY BE ONGOING DURING THE MORNING ALONG
THE WASHED OUT FIRST FRONTAL BOUNDARY ACROSS OUR SOUTHERN ZONES.
MEANWHILE...A SECOND COLD FRONT WILL APPROACH NORTHWESTERN OHIO
AND NORTHERN INDIANA AS A DEEP UPPER TROUGH MOVES EAST ACROSS THE
GREAT LAKES. THIS SECOND COLD FRONT WILL HAVE ADDITIONAL SHOWERS
AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF IT DURING THE
AFTERNOON. ALTHOUGH 0-6 KM SHEAR WILL BE A MODERATE 40-45 KT...M/L
CAPES BETWEEN THE TWO COLD FRONTS ARE NOT EXPECTED TO RISE MUCH
ABOVE 500 J/KG. THEREFORE...CURRENT THINKING IS THAT UPDRAFTS MAY
NOT BE STRONG ENOUGH TO INCORPORATE THE FULL POTENTIAL OF THIS
SHEAR...ALTHOUGH A FEW STRONG STORMS CANNOT BE RULED OUT DURING
MONDAY AFTERNOON.

TEMPERATURES WILL RISE INTO THE LOWER 80S ACROSS MOST LOCATIONS
AHEAD OF THIS SECOND COLD FRONT ON MONDAY. BEHIND THE
FRONT MONDAY EVENING INTO EARLY TUESDAY MORNING...TEMPERATURES WILL
RAPIDLY DROP THROUGH THE 70S AND INTO THE 60S. BY DAYBREAK TUESDAY
MORNING...TEMPERATURES WILL HAVE DROPPED INTO THE MID 50S ACROSS THE
NORTHWESTERN ZONES AND MID 60S ACROSS THE SOUTHEASTERN ZONES.
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AN UNSEASONABLY COOL SURFACE HIGH PRESSURE SYSTEM WILL BUILD INTO
THE AREA THROUGH MID WEEK. IN A DEVELOPING CAA PATTERN...850 MB
TEMPS WILL DROP OFF THROUGH THE DAY...RANGING FROM AROUND 7
DEGREES CELSIUS NORTHWEST TO AROUND 10 DEGREES SOUTHEAST BY LATE
AFTERNOON...WITH THE CORE OF THE COLDEST AIR THEN SETTLING ACROSS
THE AREA BY 12Z WEDNESDAY MORNING. AS A RESULT...EXPECT HIGHS ON
TUESDAY RANGING FROM NEAR 70 ACROSS OUR NORTHWEST TO THE MID 70S
IN OUR SOUTHEAST. HIGHS ON WEDNESDAY WILL BE IN THE LOW TO MID 70S
ACROSS THE ENTIRE AREA. LOWS BOTH TUESDAY AND WEDNESDAY NIGHT
SHOULD DROP INTO THE LOW TO MID 50S. THESE TEMPERATURES WILL BE 10
TO 15 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR.

THE SURFACE HIGH WILL SHIFT OFF TO THE EAST THROUGH THE END OF THE
WEEK. AS WE GET INTO SOME RETURN FLOW ON THE BACK SIDE OF THE
HIGH...TEMPERATURES WILL SLOWLY MODIFY HEADING INTO THE
WEEKEND...BUT STILL REMAIN A FEW DEGREES BELOW SEASONAL NORMALS.
THE 12Z GFS AND ECMWF DIFFER SOMEWHAT IN THEIR TIMING/STRENGTH AND
PLACEMENT OF SHORT WAVE ENERGY MOVING OUT OF THE LOWER MISSISSIPPI
VALLEY FRIDAY INTO SATURDAY...WITH THE ECMWF FASTER AND FURTHER
NORTH THAN THE GFS. BASED ON THESE DIFFERENCE...WILL GO AHEAD AND
INTRODUCE SOME LOWER END POPS PRIMARILY ACROSS OUR SOUTHEAST FOR
FRIDAY INTO SATURDAY.
&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
CONVECTION DEVELOPING ALONG A SLOW MOVING COLD FRONT WILL IMPACT
TAF SITES. CONDITIONS MAY INCLUDE MVFR CEILINGS AND IFR
VISIBILITIES...ALONG WITH ISOLATED WIND GUSTS OVER 30 KNOTS.
ACTIVITY WILL SHOW A WEAKENING TREND THIS EVENING WITH LOSS OF
DAYTIME HEATING.

AFTER A LULL IN CONVECTION LATE TONIGHT WITH WINDS BECOMING
WEST...MORE SHOWERS AND THUNDERSTORMS MAY IGNITE ON MONDAY AS
WINDS BACK TO SOUTHWEST AND INSTABILITY RETURNS.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE EARLY MONDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Jul 13, 4:39 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT SUN JUL 13 2014

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071-
142045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
439 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-142045-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
439 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

OCCASIONAL THUNDERSTORMS WILL CONTINUE TO PUSH EAST SOUTHEAST
ACROSS THE AREA INTO THIS EVENING AS A COLD FRONT SAGS SLOWLY SOUTH
THROUGH THE REGION.  SOME OF THE THUNDERSTORMS COULD REACH SEVERE
LIMITS WITH DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER
THREAT. AN ISOLATED HAIL THREAT WILL EXIST AS WELL.

THE SLOW MOVEMENT AND COPIOUS MOISTURE ASSOCIATED WITH THE FRONT
MAY ALLOW FOR TRAINING THUNDERSTORMS...WHICH COULD RESULT IN
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 13, 5:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT SUN JUL 13 2014

OHZ071-072-077>080-132200-
BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
516 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND...NORTHERN
CLERMONT...SOUTHERN WARREN...NORTHEASTERN HAMILTON...SOUTHWESTERN
CLINTON AND NORTHERN BROWN COUNTIES THROUGH 600 PM EDT...

AT 515 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIAMIVILLE...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LOVELAND...MORROW...
BLANCHESTER AND LYNCHBURG.

ALSO...LANDEN...MULBERRY...LOVELAND PARK...DAY HEIGHTS...MOUNT
REPOSE...MAINEVILLE...SPRINGVALE...MURDOCK...DALLASBURG AND GOSHEN
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3930 8439 3929 8436 3931 8435 3944 8392
      3920 8376 3915 8437 3926 8451

ASL
Local storm report, Jul 13, 5:33 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     JEFFERSONVILLE          39.65N 83.56W
07/13/2014                   FAYETTE            OH   TRAINED SPOTTER

            SEVERAL TREES AND POWER LINES DOWN. SOME CAMPERS AND
            TRAILERS ALSO BLOWN OVER NEAR THE INTERSECTION OF ROUTE
            41 AND INTERSTATE 71. TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Jul 13, 5:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT SUN JUL 13 2014

OHZ070-071-132215-
BUTLER OH-WARREN OH-
541 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN AND SOUTHEASTERN
BUTLER COUNTIES THROUGH 615 PM EDT...

AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BECKETT
RIDGE...MOVING NORTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CHESTER...KINGS
ISLAND...MONROE AND MASON.

ALSO...BECKETT RIDGE...MAUSTOWN...PISGAH...MAUD...HUGHES...
SOCIALVILLE...KINGS MILLS...HAGEMAN...SOUTH LEBANON AND MAINEVILLE
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3948 8434 3933 8411 3929 8435 3932 8461
Special weather statement, Jul 13, 5:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SUN JUL 13 2014

OHZ060-061-132215-
MONTGOMERY OH-PREBLE OH-
545 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PREBLE AND NORTHERN
MONTGOMERY COUNTIES THROUGH 615 PM EDT...

AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEWISBURG...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TROTWOOD AND DOWNTOWN
DAYTON.

ALSO...PYRMONT...BROOKVILLE...CLAYTON...NEW LEBANON...ENGLEWOOD...
NORTHVIEW...DREXEL...FORT MCKINLEY...SHILOH AND OAKWOOD ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3987 8417 3968 8418 3980 8459 3992 8454
Special weather statement, Jul 13, 6:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT SUN JUL 13 2014

OHZ056-065-132245-
FAIRFIELD OH-LICKING OH-
615 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES THROUGH 645 PM EDT...

AT 613 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PICKERINGTON...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PATASKALA...
BALTIMORE...BUCKEYE LAKE...GRANVILLE...HEATH AND NEWARK.

ALSO...ETNA...BEECHWOOD TRAILS...KIRKERSVILLE...MILLERSPORT...
GRANVILLE SOUTH...FAIRFIELD BEACH...HEBRON...HARBOR HILLS...TOBOSO
AND BROWNSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
      3993 8246 3986 8246 3982 8279 3994 8279
      4000 8277 4006 8277 4014 8218
Special weather statement, Jul 13, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT SUN JUL 13 2014

OHZ061-070-071-132300-
BUTLER OH-MONTGOMERY OH-WARREN OH-
621 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
SOUTHWESTERN MONTGOMERY AND NORTHERN BUTLER COUNTIES THROUGH 700 PM
EDT...

AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLLINSVILLE...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MIDDLETOWN...
FRANKLIN...SPRINGBORO...MIAMISBURG AND WEST CARROLLTON.

ALSO...NEW MIAMI...SEVEN MILE...JACKSONBURG...TRENTON...SOUTH
MIDDLETOWN...POAST TOWN HEIGHTS...GERMANTOWN AND CARLISLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3948 8472 3957 8456 3957 8448 3961 8448
      3971 8429 3954 8412 3938 8456

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:59 PM EDTSpecial Weather StatementILNClinton, Fayette31 min
Jul 13, 1:01 PM EDTSpecial Weather StatementILNDelaware29 min
Jul 13, 1:28 PM EDTSpecial Weather StatementILNFranklin, Licking, Madison32 min
Jul 13, 1:50 PM EDTSevere Thunderstorm WarningILNLicking40 min
Jul 13, 1:52 PM EDTSpecial Weather StatementILNHocking23 min
Jul 13, 2:18 PM EDTSpecial Weather StatementILNPerry27 min
Jul 13, 2:44 PM EDTSpecial Weather StatementILNClermont46 min
Jul 13, 2:49 PM EDTSpecial Weather StatementILNHocking41 min
Jul 13, 3:24 PM EDTSpecial Weather StatementILNBrown, Clermont, Highland51 min
Jul 13, 3:25 PM EDTSpecial Weather StatementILNRoss35 min
Jul 13, 3:29 PM EDTSevere Thunderstorm WarningILNPike, Ross16 min
Jul 13, 3:53 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike25 min
Jul 13, 4:28 PM EDTSpecial Weather StatementILNPickaway32 min
Jul 13, 4:33 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway117 min
Jul 13, 4:43 PM EDTSpecial Weather StatementILNHamilton32 min
Jul 13, 4:48 PM EDTSpecial Weather StatementILNHocking27 min
Jul 13, 4:54 PM EDTSevere Thunderstorm WarningILNFayette, Greene, Madison, Pickaway39 min
Jul 13, 4:58 PM EDTAreal Flood AdvisoryILNClermont, Hamilton2 hr
Jul 13, 4:59 PM EDTSpecial Weather StatementILNFairfield31 min
Jul 13, 5:16 PM EDTSpecial Weather StatementILNWarren44 min
Jul 13, 5:24 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Madison, Pickaway51 min
Jul 13, 5:41 PM EDTSpecial Weather StatementILNWarren34 min
Jul 13, 5:45 PM EDTSpecial Weather StatementILNMontgomery30 min
Jul 13, 5:52 PM EDTSevere Thunderstorm WarningILNButler28 min
Jul 13, 6:10 PM EDTAreal Flood AdvisoryILNLicking2 hr
Jul 13, 6:15 PM EDTSpecial Weather StatementILNLicking30 min
Jul 13, 6:52 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery113 min
Jul 13, 7:00 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Madison, Pickaway3 hr
Jul 13, 7:06 PM EDTSpecial Weather StatementILNScioto24 min
Jul 13, 3:32 PM EDTSpecial Weather StatementILNBoone, Kenton28 min

Nearby

Special Weather Statements in Ohio, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.